# SDR CA960502053

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Noisy
- Location: Nlg
- Part time: 15,534 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)NOSE GEAR FAILED TO EXTEND. EMERGENCY EXTENSION CARRIED OUT. FROZEN SLUSH ON NOSE GEAR. NLG FAILED TO EXTEND NORMALLY AFTER WARMING UP IN HANGAR AND GEAR SWINGS CARRIED OUT. SOME SAND CONTAMINATION IN GEAR MECHANISM. LH NLG ACTUATOR IS ONLY ACTUATOR THAT DRIVES THE NLG IN A NORMAL EXTENSION. THIS ACTUATOR WAS NOISY AND SUSPECTED STIFF. ALSO REPLACED THE RESTRICTOR. GEAR PRESSURE WASHED AND ALL FITTINGS LUBRICATED.
